Thread: 4th week of test cyp
12-07-2005, 11:18 AM #1
4th week of test cyp
I have a nice big old headache today... Could it be related to High BP? think my ears are ringing a bit too...
what can I do to lower it?
12-07-2005, 11:21 AM #2
Take your blood pressure first to see if it is high. You may just need an aspirin or tylenol. If it is BP I have found if you are taking your flax/fish oil along with some garlic extract and hawthorn berry it seemingly controls it.
12-07-2005, 02:27 PM #3
I am in my 3rd weed of Test Cyp (I frontloaded first week by doubling dosages). I get headaches as you describe and feel those same effects, make sure you are drinking plenty of water. Almost everytime I get a headache on this cycle I think I can attribute it to water. Then again, I live in Florida and sweat non-stop down here.
Also, are you taking any Cialis or Viagra? Those boost BP for me temporarily and cause headaches.
12-07-2005, 02:42 PM #4Originally Posted by tempbrit
12-07-2005, 05:02 PM #5
12-07-2005, 05:05 PM #6
heard realllllly good results with hawethrorn berry, and fish oils would help as well as they do wonders for circulation try an asprin or some caffiene, might hemoconstriction- or tension- whatev. worth it..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)